# SDR 2019FA0000116

- Difficulty date: April 9, 2019
- Submitted: April 11, 2019
- Operation: General aviation
- Aircraft: N277AL
- Make and model: Lear 55LEAR
- Aircraft serial: 55104
- Aircraft time: 16,634 hours, 15,280 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Stall Warning
- Part number: GLC66084185
- Part serial: 260
- Condition: Erratic
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

IN CRUISE FLIGHT IN ROUTE TO KSGR THE CREW ON FLIGHT CYO277 NOTICED THE RT STALL WARNING INDICATOR FLUCTUATING. NO CROSSWINDS NOTICED AT TIME. THE LT INDICATOR WAS STABLE. THE CAPTAIN ELECTED TO RETURN TO ELP. HE TURNED THE RT STALL WARNING OFF FOR THE RETURN. THE AIRCRAFT RETURNED TO ELP WITH NO OTHER ISSUES. A COMPLETE STALL WARNING FUNCTIONAL CHECK WAS COMPLETED IAW THE MM. NO DISCREPANCIES WERE NOTED. THE RT STALL WARNING INDICATOR WAS REPLACED WITH A SERVICEABLE UNIT FOR TROUBLE SHOOTING PURPOSES AND THE FUNCTIONAL TEST WAS COMPLETED AGAIN WITH NO DISCREPANCIES NOTED. THE AIRCRAFT WAS RETURNED TO SERVICE.
